# SDR DALA2024060505806

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 78,435 hours, 33,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0687, DURING CABIN 1A CHECK, EMER LIGHTS @ 2L DOOR AND ROWS 18-22 DEF INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK M733 PER B757 MANUAL AMM REF 33-51-07. OPS CHK GOOD. (LP 5922076)
